Monday, May 11, 2009

Chemical Imbalance?

The dark side would appear to be winning. The last Effexor I took was either on the 1st or the 2nd of the month. I ordered it in time, but used the old RX # that was expired and some idiot put it on "hold". There were attempts to phone me.......I didn't return the calls for whatever reason or another, I guess because I knew there was another RX on file that had not expired and I assumed there just might be someone there to pull their head out of their ass and fill it.....

Maybe I was sabotaging myself. Maybe I enjoy thoughts of self-loathing and insignificance. Could it be that I like those images that linger just beyond the edge of consciousness? Or..... could I be in denial, thinking that I am strong enough to fore go the drugs and remain sane. For what ever reason I am without the drugs that keep me from falling off the very edge of life. It is on order and supposed to be in the mail. Maybe today............. or tomorrow. The tracking # they provided is not tracking.

Why haven't I called them? I don't have an answer for you. Self-loathing? Maybe. Not sure. The situation is here, though, and as much as I don't want to, I will have to deal with it. I am also physically sick. Dizzy, my head hurts and I hear a 'whooshing" sound in my ears if I turn my head a certain way. Can't sleep. I am truly unpleasant to be around, but seem to be unable to stop the words that fly out of my mouth. Even when I am sane and in control I will use my words as weapons at times; and I have no doubt that if I had an actual weapon I would have already used it.......... many times.

Too much to do and too little time to get it done in....... nothing new about that. The difference is that I can't seem to organize my thoughts to prioritize the projects that need doing. Or........... in my current state I just don't give a damn. Why am I writing all this down? Really don't know. Will anyone read it besides me? Don't know that either. Maybe I will save this to ponder in the future so that I won't put myself in this position again. Or not.

What I really want to do this very moment is crawl into the dark closet with my blanket and hide from life. I am not speaking metaphorically. I really crave the tight walls and darkness. I wonder what a shrink would have to say about that.......... re-entering the womb? Don't know, don't really care.... because to care about anything right now will put me in a rage. What does this make me? Drug dependant, for sure. Someone who thinks too much? I can't find the on/off switch.

10 comments:

Lover of Life said...

Just shut that voice off (called "punctuation" in psycho talk) right in mid sentence, and replace those thoughts with repetitive good thoughts. If you can't think of good thoughts - then start counting your blessings, in all their detail, one by one. From the smallest (water coming out of the faucet when you turn it on) to the biggest (your children). Go into great detail, and take your time. Repeat. Repeat.

Your friends are here with you! Ask yourself - what exactly is the worse thing that can happen if such and such doesn't get done today, ever? You probably will live and the birds will still sing and life will go on...

Lover of Life said...

P.S. Call your Dr. - psychotropic drugs should not be stopped all of a sudden. Hope you are okay. Thinking about you.

lovelyprism said...

Oh boy. I have days like that, it's not pretty. I feel for you. *hugs*

Kathy's Klothesline said...

LoL--just got home from my doc's office. I kind of passed out and scared love of my life....... he took the day off from his other job to drive me. It is a combination of withdrawal from the Effexor and severe allergies. Counting my blessings....at least I don't have swine flu!

Lover of Life said...

Thanks so much for the update, Kathy!

ellen abbott said...

I'm glad to hear you are back on balance.

Lover of Life gives good advice. I used to repeat over and over...I am a good person. And once I said it enough times, I started to believe it and it would give me strength to get through.

And you know, nobody likes to be on drugs even though we need to, some of us for different reasons. But ya gotta take them for good health. I don't see much difference in the drug you are taking and the thyroid and cholesterol meds I take. Your brain needs boosters, my body needs boosters but it's all physical.

Be well and happy.

Jilly said...

MOM!!! I have to read about you passing out on your blog comments?!

I'm glad you're okay and I'm glad you have good blog friends with good advice. Now make dad wait on you hand and foot and relax! Love you!!!

Andrea said...

You've got to keep your chemicals in balance. And LOL has the best advice. You certainly can't stop certain medications suddenly - I've seen firsthand how that can mess you up. Glad you got to the doctor. Now just take time to mend!

scarlethue said...

Sounds like you have a bit of a sinus infection. I always get headaches and whooshing noises when I get them (and I should know as I get two or three a year. Damn sinuses.)

My dad takes... maybe Effexor... I can't remember now. Anyway, he HAS to take it, there's no going without for him. Same as my mom and her blood pressure pill, same as my husband and his cholesterol pill. I hate that there's a stigma around chemical imbalances like my dad's. It's a true physical problem.

Hang in there!

Sandi McBride said...

You want to crawl into a dark closet with your blanket and hide from life...and yet here you are, sharing your pain with us, letting us into the secret recesses of your world...that is very brave of you, in my opinion! I hope your meds get to you soonest!
hugs
Sandi